# SDR FDEA201801080038

- Difficulty date: January 8, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 102,232 hours, 34,507 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2443
- Condition: Canning
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, LWR SURFACE  XIFH 310 SKIN IS OIL CANNED.  REMOVED AND REPLACED THE SKIN PANEL IAW DWG ARC2443 AND ARC 2458.
